# SDR SWIA2021062859095

- Difficulty date: April 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE LUGS ARE ALL SCRATCHED AND PITTED ACFT SIDE,  FLAGGED WITH TAPE     (C-CHECK RO 6/22/2021)    FOUND PAX DOOR HINGE FUSELAGE SIDE, HINGE LUGS TO BE ELONGATED, REMOVED AND REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF. CRJ-900 SRM, 53-21-23-201-007-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
